RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 67, Number 1, Pages 3–8 (Mi tmf4915)  

This article is cited in 6 scientific papers (total in 6 papers)

Orbital period of a satellite of a planet in the relativistic theory of gravitation and in general relativity and the possibility of experimental verification of delay due to gravitational interaction

A. A. Logunov, Yu. M. Loskutov


Abstract: The orbital period of a satellite revolving around a planet is calculated in the framework of the relativistic theory of gravitation and in general relativity. The difference between the theoretical predictions is amenable to experimental verification.

Full text: PDF file (683 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 67:1, 319–322

Bibliographic databases:

Received: 28.10.1985

Citation: A. A. Logunov, Yu. M. Loskutov, “Orbital period of a satellite of a planet in the relativistic theory of gravitation and in general relativity and the possibility of experimental verification of delay due to gravitational interaction”, TMF, 67:1 (1986), 3–8; Theoret. and Math. Phys., 67:1 (1986), 319–322

Citation in format AMSBIB
\Bibitem{LogLos86}
\by A.~A.~Logunov, Yu.~M.~Loskutov
\paper Orbital period of a~satellite of a~planet in the relativistic theory of gravitation and in general relativity and the possibility of experimental verification of delay due to gravitational interaction
\jour TMF
\yr 1986
\vol 67
\issue 1
\pages 3--8
\mathnet{http://mi.mathnet.ru/tmf4915}
\zmath{https://zbmath.org/?q=an:0656.53074}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 67
\issue 1
\pages 319--322
\crossref{https://doi.org/10.1007/BF01028883}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E968100001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4915
  • http://mi.mathnet.ru/eng/tmf/v67/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Logunov, Yu. M. Loskutov, “Contradictory character of general relativity. The relativistic theory of gravitation”, Theoret. and Math. Phys., 67:2 (1986), 425–433  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Logunov, Yu. M. Loskutov, Yu. V. Chugreev, “Does general relativity explain gravitational effects?”, Theoret. and Math. Phys., 69:3 (1986), 1179–1187  mathnet  crossref  mathscinet  zmath  isi
    3. A. A. Logunov, Yu. M. Loskutov, M. A. Mestvirishvili, “Relativistic theory of gravitation and criticism of general relativity”, Theoret. and Math. Phys., 73:2 (1987), 1131–1148  mathnet  crossref  mathscinet  zmath  isi
    4. A. A. Logunov, Yu. M. Loskutov, “Nonuniqueness of predictions in the general theory of relativity”, Theoret. and Math. Phys., 74:3 (1988), 215–220  mathnet  crossref  zmath  isi
    5. A. V. Genk, “Motion of light in a centrally symmetric field in the relativistic theory of gravitation”, Theoret. and Math. Phys., 86:1 (1991), 98–108  mathnet  crossref  isi
    6. A. A. Logunov, “Postnewtonian approximation in the relativistic theory of gravity”, Theoret. and Math. Phys., 105:1 (1995), 1319–1328  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:450
    Full text:199
    References:37
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021